Alert archive / Florida / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

June 25, 2015Santa Rosa County, Florida

NWS Mobile, AL issued this special weather statement at Jun 25, 2015, 2:13 PM CDT for Santa Rosa County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 25, 2015, 2:13 PM CDT (19:13 UTC)
Expired
Jun 25, 2015, 3:15 PM CDT
In force
62 min
Issued by
NWS Mobile, AL

County Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 99 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2015-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 870 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2015-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
870 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WWUS84 KMOB 251913
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT THU JUN 25 2015
 
FLZ203-204-252015-
SANTA ROSA INLAND FL-SANTA ROSA COASTAL FL-
213 PM CDT THU JUN 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SANTA 
ROSA COUNTY UNTIL 315 PM CDT...

AT 208 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED NEAR 
PACE...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...WALLACE..   MILTON...   PACE... 
FLORIDATOWN... 
           
       

THE PRIMARY THREATS WITH THESE STORMS ARE WIND GUSTS UP TO 45 MPH. 
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND 
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF 
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE 
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING 
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3063 8726 3063 8725 3065 8726 3069 8727
      3071 8727 3072 8729 3088 8717 3063 8695
      3058 8715 3058 8718 3057 8719 3056 8721
TIME...MOT...LOC 1908Z 247DEG 10KT 3069 8720 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 1:19 PM CDT, 54 minutes earlier.

Area forecast discussion, Jun 25, 1:19 PM CDT, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
119 PM CDT THU JUN 25 2015

.UPDATE...LOWERED TEMPERATURES AND HEAT INDICES OVER OUR COASTAL
COUNTIES AS SHOWERS AND CLOUD COVER HAVE KEPT TEMPERATURES DOWN THIS
MORNING. KEPT SCATTERED TSTMS IN THE FORECAST THROUGH THE AFTERNOON
OUTFLOW BOUNDARY OVER NORTHERN GULF HAS BEEN A FOCUS FOR CONVECTION
THIS MORNING AND FLOW AROUND THE UPPER LEVEL LOW ALOFT HAS HELPED
STEER SOME OF THEM INTO THE THE FLORIDA PANHANDLE...OUTFLOW FROM
THESE ARE NOW DRIVING CONVECTION INTO OUR SOUTHEAST AL COUNTIES.
FURTHER NORTH TEMPERATURES ARE CLIMBING INTO THE 90S AND ML CAPES
CLIMBING UP TO 1500 TO 2000 J/KG. GROWING CU FIELD ON VIS IMAGERY
SUGGESTS TSTMS SHOULD START POPPING SOON OVER THE MOST UNSTABLE AIR
AND OUTFLOW BOUNDARIES WILL FILL IN COVERAGE. STILL HAVE TO KEEP AN
EYE OUT TO THE NORTHEAST TOWARDS GEORGIA ALONG THE SFC TROUGH WHERE
ML CAPES HAVE ALREADY CLIMBED ABOVE 3000 J/KG...AN OCCASIONAL MCS HAS
DEVELOPED IN THIS REGION THE PAST COUPLE DAYS...PROPAGATED
SOUTHWESTWARD INTO OUR REGION AND PROVIDED THE LIFT FOR ENHANCED TSTM
ACTIVITY. THERE'S POTENTIAL FOR ANOTHER ACTIVE CONVECTIVE EVENT
TONIGHT...WILL HAVE TO EXAMINE CLOSELY FOR THE AFTERNOON PACKAGE. /08
JW

.AVIATION UPDATE...THUNDERSTORM MAIN CONCERN THROUGH FORECAST PERIOD. SCATTERED
TSTMS ARE EXPECTED TO DEVELOPMENT THIS AFTERNOON AND CONTINUE
OVERNIGHT. STORMS WILL BE HEAVY RAINERS SO CAN EXPECTED VISIBILITIES
IN SHOWERS TO FALL WELL BELOW IFR WITH THEM AND CEILINGS TO DROP TO
MVFR. POST TSTM/SHOWER CEILINGS/VSBY WILL SLOWLY RECOVER TO VFR. /08 JW

&&

.PREV DISCUSSION... /ISSUED 419 AM CDT THU JUN 25 2015/

SHORT TERM [TODAY THROUGH FRIDAY NIGHT]...A BROAD UPPER RIDGE ACROSS THE
REGION WEAKENS TONIGHT AS A SHORTWAVE TROF EVOLVES OVER THE PLAINS
AND ADVANCES TO NEAR THE MID/UPPER MISSISSIPPI RIVER VALLEY.  WITHIN
THE BROAD RIDGE OVER THE REGION...A WEAKNESS EXISTS ROUGHLY OVER THE
FORECAST AREA WHICH PERSISTS THROUGH TONIGHT AND INCLUDES A COMPLEX
MIX OF SEVERAL SHORTWAVES AND REMNANT MESOSCALE CONVECTIVE
VORTICES...MCVS.  A SURFACE RIDGE OVER THE NORTHERN GULF WILL
PROMOTE A LIGHT SOUTHERLY SYNOPTIC SCALE FLOW BUT INCLUDED WITHIN
THIS ARE SEVERAL SMALLER SCALE FEATURES SUCH AS A WEAK SURFACE TROF
REFLECTION OF THE UPPER LEVEL WEAKNESS/MCVS IN ADDITION TO AT LEAST
SEVERAL REMNANT OUTFLOW BOUNDARIES.  WEAKENING CONVECTION CURRENTLY
OVER SOUTHWEST ALABAMA AND EXTREME SOUTHEAST MISSISSIPPI HAS PRODUCED
A MODEST OUTFLOW BOUNDARY WHICH IS CURRENTLY ADVANCING SOUTHWARD
THROUGH MOBILE AND BALDWIN COUNTIES WHILE ADDITIONAL CONVECTION OVER
THE NEAR SHORE WATERS APPEARS TO BE FOCUSED ON OTHER OLD BOUNDARIES.
AS THE SYNOPTIC SCALE SOUTHWESTERLY FLOW INTERACTS WITH THESE FINER
SCALE FEATURES...BETTER LOW LEVEL CONVERGENCE APPEARS TO BE PRESENT
OVER PARTS OF SOUTHEAST MISSISSIPPI AND EXTREME SOUTHWEST
ALABAMA...AN AREA THAT ALSO BENEFITS FROM SOME SUPPORT FROM THE
COMPLEX MIX OF UPPER LEVEL FEATURES. WILL HAVE LIKELY POPS IN THIS
PORTION WITH CHANCE POPS ELSEWHERE. BETTER CONVECTIVE SUPPORT LOOKS
TO BE OVER MUCH OF SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA AND A
PORTION OF THE NORTHWEST FLORIDA PANHANDLE AND WILL HAVE CHANCE POPS
IN THIS PORTION WITH SLIGHT CHANCE POPS ELSEWHERE. DEEP LAYER
MOISTURE REMAINS PLENTIFUL WITH PRECIPITABLE WATER VALUES AROUND 2
INCHES WITH CORRESPONDINGLY FAIRLY HIGH WET BULB ZERO VALUES OF
13.5-14.5 KFT. EXPECT SURFACE BASED CAPES OF AT LEAST 2000 J/KG BY
THIS AFTERNOON AND ALTHOUGH SHEAR VALUES WILL BE LOW AND AN OTHERWISE
MOIST DEEP LAYER ATMOSPHERE...AS HAS BEEN THE CASE FOR THE PAST FEW
DAYS...SOME STORMS WILL BE ABLE TO GENERATE STRONG WIND GUSTS VIA
PRECIPITATION LOADING WITH SMALL HAIL AS WELL. HIGHS TODAY WILL BE
MAINLY IN THE LOWER 90S AND LOWS TONIGHT WILL RANGE FROM THE LOWER
70S INLAND TO UPPER 70S AT THE COAST. WILL SEE SOME LOCATIONS WITH
HEAT INDEX VALUES NEAR 104 THIS AFTERNOON.

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

FRIDAY AND FRIDAY NIGHT...MID LEVEL HEIGHT FALLS DROP SOUTHEAST
ACROSS THE MID MISSISSIPPI RIVER VALLEY ON FRIDAY...EXPANDING ACROSS
THE OHIO RIVER VALLEY/APPALACHIANS AND MIDSOUTH BY FRIDAY NIGHT. THE
NET RESULT IS THAT A MID LEVEL TROF AMPLIFIES ACROSS THE EASTERN
QUARTER OF THE CONUS. AN ATYPICAL PATTERN FOR LATE IN JUNE. WITH THE
CENTRAL GULF COAST POSITIONED TO THE SOUTHEAST OF THE EVOLVING MID
LEVEL TROF...THERE WILL BE LITTLE CHANGE IN THE DEEP ATMOSPHERIC
MOISTURE PROFILES WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES.
CONSIDERING THIS...MID LEVEL IMPULSES BRINGING MODEST LIFT...COUPLED
WITH DAYTIME INSTABILITY AND WEAK MESOSCALE BOUNDARIES PUT DOWN BY
CONVECTION...SUGGESTS SHOWERS/STORMS WILL BE LIKELY ON FRIDAY. STRONG
STORMS WILL BE EFFICIENT IN PRODUCING LOCALLY HEAVY RAINS WHICH COULD
RESULT IN LOCALIZED FLOODING ISSUES. WITH RECENT STORMS HAVING A
HISTORY OF FREQUENT LIGHTNING ACTIVITY...SEE NO REASON THAT THIS WILL
CHANGE. BRIEF STRONG WIND GUSTS POSSIBLE AS WELL. A FEW STORMS MAY
BECOME LOCALLY SEVERE.

SURFACE HIGH PRESSURE EXTENDING WESTWARD INTO THE CENTRAL GULF
RESULTS IN A PREDOMINANT SOUTHWEST WIND PATTERN. DAYTIME HIGHS LOOK
TO BE NEAR SEASONAL...AND COULD BE A FEW DEGREES COOLER ON FRIDAY
DEPENDING ON TIMING OF STORMS...EVENTUAL COVERAGE...AND DURATION.
WILL MAINTAIN A CHANCE OF STORMS INTO FRIDAY NIGHT WITH OVERNIGHT
LOWS BEING MUGGY...RANGING FROM 73 TO 76 INTERIOR TO UPPER 70S
BEACHES. /10

LONG TERM [SATURDAY THROUGH WEDNESDAY]...MOVING INTO THE
WEEKEND...THE HIGHLY AMPLIFIED HIGH LEVEL TROF REMAINS IN A NEARLY
FIXED STATE...ALLOWING A SURFACE FRONT TO APPROACH THE CENTRAL GULF
COAST. THE GLOBAL MODELS BRING THE FRONT ACROSS THE LOWER MISSISSIPPI
RIVER VALLEY ON SATURDAY...EASING SOUTHWARD TO THE COAST BY SUNDAY
MORNING. IN FACT...THE FRONT MAY PUSH JUST OFF THE COAST DURING THE
DAY SUNDAY BEFORE STALLING. A LIKELIHOOD OF SHOWERS/STORMS IS
FORECAST SATURDAY...WHICH WILL MOVE SOUTHWARD SATURDAY NIGHT AND
SUNDAY AS THE FRONT APPROACHES. CHANCES OF RAIN TREND LOWER NORTH OF
THE BOUNDARY. ALTHOUGH...LOW LEVEL WIND PROFILES ARE UNIDIRECTIONAL
FROM THE WEST AND DEEP LAYER SHEAR LOOKS TO BE AT OR BELOW 30
KNOTS...WIDESPREAD SEVERE STORMS APPEARS LOW ON SATURDAY.
HOWEVER...WITH A CORRIDOR OF MODERATE INSTABILITY AHEAD OF THE
APPROACHING FRONT DURING TIME OF PEAK HEATING...A FEW STORMS COULD
INTENSIFY TO SEVERE LEVELS.

THE FRONTAL BOUNDARY BECOMES ABSORBED IN THE SYNOPTIC SCALE LOW
LEVEL SOUTHWEST FLOW EARLY NEXT WEEK AS SURFACE HIGH OVER THE GULF
BECOMES BETTER DEFINED. A SMALL CHANCE OF SHOWERS/STORMS OVER THE
SOUTHERN HALF OF THE LOCAL AREA ON MONDAY WILL TREND UPWARD THROUGH
THE CHANCE CATEGORIES TUESDAY AND WEDNESDAY. DAYTIME HIGHS NEAR
SEASONAL...MOSTLY IN THE UPPER 80S/NEAR 90. OVERNIGHT LOWS SLIP INTO
THE UPPER 60S OVER THE INTERIOR BY MONDAY MORNING...MODIFYING BACK
INTO THE LOWER/MID 70S TUESDAY AND WEDNESDAY. THE IMMEDIATE COAST
REMAINS IN THE MID/UPPER 70S. /10

MARINE...A RIDGE OF HIGH PRESSURE OVER THE NORTHERN GULF PROMOTES A
LIGHT TO MODERATE SOUTHWESTERLY FLOW THROUGH FRIDAY.  THE SOUTHWEST
FLOW INCREASES AND BECOMES WESTERLY FRIDAY NIGHT INTO SATURDAY AS A
FRONT APPROACHES FROM THE NORTH...THEN SWITCHES TO THE NORTHWEST
LATE SATURDAY NIGHT INTO SUNDAY MORNING AS THE FRONT MOVES THROUGH
THE MARINE AREA. A MODERATE WESTERLY FLOW FOLLOWS FOR SUNDAY
AFTERNOON AND CONTINUES THROUGH MONDAY. /29

AVIATION...
25.12Z ISSUANCE...WILL BEGIN WITH VCSH WITH VFR CONDITIONS THEN
SWITCHING TO VCTS NEAR 17-18Z. WILL HAVE A TEMPO GROUP FROM 19-23Z
OVER EXTREME SOUTHEAST MISSISSIPPI AND SOUTHWEST ALABAMA FOR MVFR
CONDITIONS IN THUNDERSTORMS...WITH OTHERWISE VCTS CONTINUING
OVERNIGHT. LIGHT WEST TO SOUTHWEST WINDS BECOME SOUTHWEST 7-10 KNOTS
THIS AFTERNOON THEN BECOME LIGHT AGAIN TONIGHT. /29

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      88  73  89  74  87 /  50  40  70  40  60
PENSACOLA   87  76  89  76  88 /  50  30  60  40  60
DESTIN      88  79  88  77  88 /  40  30  60  40  60
EVERGREEN   92  73  89  73  87 /  40  20  70  40  60
WAYNESBORO  96  72  88  73  87 /  40  30  70  30  60
CAMDEN      94  73  89  73  87 /  40  20  70  50  60
CRESTVIEW   90  73  89  73  88 /  40  20  60  50  60

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 25, 4:10 AM CDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
410 AM CDT THU JUN 25 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-260915-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
410 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY
WITH THE BEST COVERAGE OVER PORTIONS OF EXTREME SOUTHEAST
MISSISSIPPI AND SOUTHWEST ALABAMA. ISOLATED TO SCATTERED
STORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG AND
PRODUCE STRONG WIND GUSTS AND POSSIBLY SMALL HAIL.

HEAT INDEX VALUES OF 100-104 CAN BE EXPECTED FOR MOST AREAS THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE LIKELY FRIDAY AND SATURDAY WITH ISOLATED TO
SCATTERED STORMS FOR THE REMAINDER OF THE PERIOD. SOME STORMS MAY BE
STRONG EACH DAY AND WHILE ORGANIZED SEVERE STORMS ARE NOT
ANTICIPATED...AN ISOLATED SEVERE STORM OR TWO CANNOT BE RULED OUT.

THERE IS A MODERATE RISK OF RIP CURRENTS FROM FRIDAY NIGHT THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-260915-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
410 AM CDT THU JUN 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY WITH THE BEST
COVERAGE OVER THE ALABAMA COASTAL WATERS. ISOLATED TO SCATTERED
STORMS ARE EXPECTED TONIGHT. SOME STORMS MAY BE STRONG AND PRODUCE
STRONG WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY WITH
ISOLATED TO SCATTERED STORMS FOR THE REMAINDER OF THE PERIOD. SOME
STORMS MAY BE STRONG EACH DAY AND PRODUCE STRONG WIND GUSTS.

MODERATE TO STRONG WINDS MAY CREATE HAZARDOUS CONDITIONS FOR SMALL
CRAFT LATE FRIDAY NIGHT THROUGH SUNDAY MORNING...MAINLY FOR THE GULF
WATERS OUT 60 NM.

In the hours before

Local storm report, Jun 25, 10:04 AM CDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1004 AM CDT THU JUN 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     LIGHTNING        OPP                     31.28N 86.26W
06/23/2015                   COVINGTON          AL   EMERGENCY MNGR

            *** 2 FATAL *** TWO LIGHTNING RELATED FATALITIES REPORTED
            IN THE COMMUNITY OF OPP.

&&

CL
Special weather statement, Jun 25, 2:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
213 PM CDT THU JUN 25 2015

FLZ203-204-252015-
SANTA ROSA INLAND FL-SANTA ROSA COASTAL FL-
213 PM CDT THU JUN 25 2015

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SANTA
ROSA COUNTY UNTIL 315 PM CDT...

AT 208 PM CDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED NEAR
PACE...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...WALLACE..   MILTON...   PACE...
FLORIDATOWN...

THE PRIMARY THREATS WITH THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE
INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING
WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL
GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON
ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE
URGED TO USE CAUTION.

TO REPORT SEVERE WEATHER...CALL (800) 284-9059.

LAT...LON 3063 8726 3063 8725 3065 8726 3069 8727
      3071 8727 3072 8729 3088 8717 3063 8695
      3058 8715 3058 8718 3057 8719 3056 8721
TIME...MOT...LOC 1908Z 247DEG 10KT 3069 8720

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 7:58 PM CDTSpecial Weather StatementMOBButler47 min
Jun 24, 8:03 PM CDTSpecial Weather StatementMOBChoctaw57 min
Jun 24, 8:45 PM CDTSevere Thunderstorm WarningMOBCrenshaw60 min
Jun 24, 9:26 PM CDTSpecial Weather StatementMOBButler64 min
Jun 24, 10:03 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox57 min
Jun 24, 11:07 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox53 min
Jun 24, 11:59 PM CDTSpecial Weather StatementMOBClarke, Monroe61 min

Nearby

Special Weather Statements in Florida, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.